# SDR ASAA2014071408554

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,624 hours, 9,157 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP DISCOVERED IN FLIGHT DID NOT PERFORM QRH 5.3.  ACFT GROUNDED.  REF FIM 23-15, TASK 801. CYCLED SATCOM CIRCUIT BREAKER TRANSCEIVER UPLOCK. GROUND VERIFICATION IS SATISFACTORY.
